# SDR MZZA97030

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69171314
- Condition: Failed
- Location: Bs 1223
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 840 - NRT - DURING CRUISE, A LOUD BANG WAS HEARD FROM THE AFT CABIN IN CONJUNCTION WITH BODY OVERHEAT LIGHT ILLUMINATING AND LOSS OF EPR IND AT NR 2 ENG.  PULLED THROTTLE TO IDLE PER CHECKLIST PROCEDURE AND LIGHT WENT OFF.  DIVERTED TO NRT.  MX FOUND THE RT WING ANTI-ICE AIR DUCT ATTACHMENT FLANGE FAILED, AT BS 1223.  THE RT WING ANTI-ICE SYSTEM WAS PLACARDED PER MEL 30-02 AND ACCOMP DDP.  ALSO, THE NR 2 ENG EPR SYS WAS PLACARDED PER MEL 77-01.  MX REPLACED THE RT ANTI-ICE DUCT AND THE ANTI-ICE AIR VALVE.  SYS CHECKED GOOD.  MX FOUND A EPR LINE BROKEN.  THE EPR LINE WAS REPLACED AND THE SYSTEM CHECKED GOOD. (M)
